BeckaJo Posted May 3, 2006 Share Posted May 3, 2006 Hiya all - Right now the ONLY drug I am on is Ativan (lorazepam) for my panic attacks. Works pretty well - as long as I recognize the early signs of an attack quickly enough. Hits me in about fifteen minutes, I calm down and function clearly. I take 1 mg (half a 2 mg tablet) as needed, which is about every second day or so. I try to stretch it. Here's the thing. I have now developed an absolute hatred of being in open spaces. I used to love it. Now I find myself squashing into corners and crouching under my desk when I'm doing my reading for class (freaks my students out, let me tell you.) But I can't find agoraphobia listed as a side effect of lorazepam anywhere! Anyone else have some experience to shed some light on this? Is this a bad sign and will I have to switch drugs? It was like pulling teeth to get this scrip out of my doctor (since she's five hundred miles away I couldn't go in)...I'd rather not. Help! Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.